Ischemic acute tubular necrosis due to diltiazem overdose

Akihiro Ryuge, Hideaki Shimizu, Yukako Ohyama, Makoto Yamaguchi, Atsushi Nomura, Shoichi Maruyama, Hiroshi Kitamura, Yoshiro Fujita

研究成果: Article査読

1 被引用数 (Scopus)

抄録

Diltiazem overdose has a high mortality rate due to cardiotoxicity associated with bradycardia and hypotension. A previous article reported that this type of overdose can cause acute tubular necrosis, which was not pathologically, but rather clinically, diagnosed. We herein report the case of a 55-year-old man who sustained nonoliguric acute kidney injury after taking 60 diltiazem tablets. A kidney biopsy performed six days after admission showed ischemic, not toxic, acute tubular necrosis. The patient’s kidney function improved spontaneously. In this case report, we clarify the cause of renal impairment caused by diltiazem overdose pathologically. Physicians should therefore consider ischemic acute tubular necrosis as a cause of kidney injury in patients with diltiazem overdose.

本文言語English
ページ(範囲)1149-1151
ページ数3
ジャーナルInternal Medicine
55
9
DOI
出版ステータスPublished - 2016
外部発表はい

All Science Journal Classification (ASJC) codes

  • Internal Medicine

フィンガープリント 「Ischemic acute tubular necrosis due to diltiazem overdose」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル